MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T
Model Number INGENIA 1.5T R5 BASED
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hearing Impairment (1881); Partial Hearing Loss (4472)
Date of Event 12/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that a patient allegedly suffered a permanent hearing loss/ tinnitus after an examination on an ingenia 1.5t mr system.
 
Event or Problem Description
Philips received a report that a patient allegedly suffered a permanent hearing loss/tinnitus after an examination on an ingenia 1.5t mr system.

Brand Name
INGENIA 1.5T
Common Device Name
INGENIA 1.5T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
MDR Report Key11027086
Report Number3003768277-2020-01037
Device Sequence Number3562579
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public884838055322
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T R5 BASED
Device Catalogue Number781341
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/23/2020
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient Weight60